RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 1047–1071 (Mi izv2147)  

This article is cited in 10 scientific papers (total in 10 papers)

Quasihomogeneous affine surfaces

M. Kh. Gizatullin


Abstract: We give a description of nonsingular affine surfaces in which one point is taken into another point by an automorphism of the surface, if these points do not belong to a finite set.

Full text: PDF file (2899 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1057–1081

Bibliographic databases:

UDC: 513.62
MSC: Primary 14J25, 14M15; Secondary 14E25
Received: 15.03.1971

Citation: M. Kh. Gizatullin, “Quasihomogeneous affine surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 1047–1071; Math. USSR-Izv., 5:5 (1971), 1057–1081

Citation in format AMSBIB
\Bibitem{Giz71}
\by M.~Kh.~Gizatullin
\paper Quasihomogeneous affine surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 1047--1071
\mathnet{http://mi.mathnet.ru/izv2147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286791}
\zmath{https://zbmath.org/?q=an:0221.14023}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1057--1081
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001201}


Linking options:
  • http://mi.mathnet.ru/eng/izv2147
  • http://mi.mathnet.ru/eng/izv/v35/i5/p1047

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Gizatullin, V. I. Danilov, “Examples of nonhomogeneous quasihomogeneous surfaces”, Math. USSR-Izv., 8:1 (1974), 43–60  mathnet  crossref  mathscinet  zmath
    2. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Math. USSR-Izv., 9:3 (1975), 493–534  mathnet  crossref  mathscinet  zmath
    3. V. L. Popov, “Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group”, Math. USSR-Izv., 9:3 (1975), 535–576  mathnet  crossref  mathscinet  zmath
    4. Jörn Wilkens, “On the cancellation problem for surfaces”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 326:9 (1998), 1111  crossref
    5. Adrien Dubouloz, “Additive group actions on Danielewski varieties and the cancellation problem”, Math Z, 255:1 (2006), 77  crossref  mathscinet  isi
    6. Adrien Dubouloz, Pierre-Marie Poloni, “On a class of Danielewski surfaces in affine 3-space”, Journal of Algebra, 321:7 (2009), 1797  crossref
    7. Kaliman Sh., “Actions of C* and C+ on affine algebraic varieties”, Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 80, no. 1- 2, 2009, 629–654  isi
    8. Yu. M. Polyakova, “A family of categories of log terminal pairs and automorphisms of surfaces”, Izv. Math., 74:3 (2010), 541–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Dubouloz A. Lamy S., “Automorphisms of Open Surfaces With Irreducible Boundary”, Osaka J. Math., 52:3 (2015), 747–791  isi
    10. Kovalenko S. Perepechko A. Zaidenberg M., “On Automorphism Groups of Affine Surfaces”, Algebraic Varieties and Automorphism Groups, Advanced Studies in Pure Mathematics, 75, ed. Masuda K. Kishimoto T. Kojima H. Miyanishi M. Zaidenberg M., Math Soc Japan, 2017, 207–286  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:205
    Full text:77
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019